Bipartition polynomials, the Ising model and domination in graphs (bibtex)
by Markus Dod, Tomer Kotek, James Preen, Peter Tittmann
Reference:
Bipartition polynomials, the Ising model and domination in graphsMarkus Dod, Tomer Kotek, James Preen, Peter TittmannDiscussiones Mathematicae Graph Theory, volume 35, number 2, pages 335-353, 2015.
Bibtex Entry:
@article{DBLP:journals/dmgt/DodKPT15,
  author    = {Markus Dod and
               Tomer Kotek and
               James Preen and
               Peter Tittmann},
  title     = {Bipartition polynomials, the Ising model and domination in graphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {35},
  number    = {2},
  pages     = {335--353},
  year      = {2015},
  url       = {http://www.discuss.wmie.uz.zgora.pl/gt/index.php?doi=10.7151/dmgt.1808},
  timestamp = {Mon, 27 Apr 2015 14:45:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dmgt/DodKPT15},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
Powered by bibtexbrowser